# SDR AWXA200100539

- Difficulty date: September 9, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - C - CRACK FOUND ON NR 1 PYLON O/B SIDE SKIN AND DOUBLER 3 INCHES LONG AT PPS 156, PPWL 140, COMMON TO LOWER CHORD.  MAINTENANCE FABRICATED REPAIR DOUBLER AND INSTALLED IAW AWA ER 19-5450-01283-TB3.
